# SDR IXXA05SMN102S

- Difficulty date: June 27, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vane
- Condition: Elongated
- Location: Xw 454.000
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, LT WING.- VANE SLOT REPAIR HOLE ELONGATED, XW 454.000.   PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3, SEMAN DWG ED 3982, EO SEMAN  2005835. REMOVED FASTENERS IAW DC-8 SRM 51-1-21 PAGE 1, DC-8 SRM 51-1-20D PAGE 21. TRIMMED OUT DAMAGED AREA IAW SEMAN DWG  EO 3982. PERFORMED NDT INSPECTION IAW DC-8 NDT SPM. NO CRACK, NO CORROSION FOUND FAST STOP DRILL. FABRICATED EXTERNAL REPAIR DOUBLER, FILLER,  INTERNAL DOUBLER IAW SEMAN DWG ED 3982. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW DC-8 SRM.  APPLIED PRC SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11 PAGE 9. INSTALLED REPAIR PARTS IAW SEMAN DWG ED 3982, DC-8 SRMS. TORQUED IAW DC-8 SRM.
